# SDR SWAA2025072486804

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-8 CUSTOMER REQUEST F.R. WASTE WATER SERVICE DOOR (145AL) EXTERNAL SKIN CORRODED.<[01] REMOVED AND REPLACED WASTE WATER SERVICE DOOR ASSY ON FAULT TTG8Q013G6R0;[02] VERIFIED ITEM 1 AUDIT C/W
